# SDR ASAA1057787

- Difficulty date: May 7, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 10,611 hours, 3,232 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT CAME ON AFTER ENGINE START LIGHT DOES RESET AFTER RECALL.  PERFORMED BITE CHECK ON PACK ZONE TEMP CONTROLLER NO FAULTS LOGGED OR NOTED, OPS NORMAL.  RAN APU AND PERFORMED PACK FLOW CONTROL VALVE OPS TEST, OPS NORMAL.  SUCCESSFUL GROUND VERIFICATION NO DEFECTS NOTED.  OK FOR CONTINUED SERVICE.  REF MM 21 51 00 700 802 21 51 00 700 803.
